# SDR FDEA202206301623

- Difficulty date: June 30, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT SURFACE INSPECTION ON THE RIGHT HAND   FORWARD FLANGE OF LOWER VERTICAL STABILIZER REAR SPAR CAP , FOUND 01 EACH   CRACK WITH LENGTH APPROXIMATE 1.5 INCHES BETWEEN THE LOWEST TWO FASTENERS AT   APPROXIMATE STATION 2164. RIGHT HAND FORWARD FLANGE OF LOWER VERTICAL STABILIZER REAR SPAR CAP AT   APPROXIMATE STATION 2164 TRIMMED OUT AS PER SRM 55-30-02-2R FIGURE 201 REPAIR 5 AND   REPAIR CARRIED OUT AS PER SRM 55-30-02-2R FIGURE 204 REPAIR 5. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT 5400 FLIGHT CYCLES AND   REPETITIVE INSPECTION AT EVERY 2700 FLIGHT CYCLES AS PER SRM 55-30-02-2R TABLE 203   REPAIR 5 FIGURE 204 REQUIREMENTS. METHOD BY ULTRASONIC AND HIGH FREQUENCY EDDY   CURRENT PER SN10550000 REQUIREMENTS.
